Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am a 38 yr old female with a HX of Crohn's Disease, Asthma and HNT. Over the past three years I have been randomly experiencing some strange symptoms. My hands and feet will become very itchy yet there is no rash. I also will break out in hive on my upper thighs. My top lip will swell. I pretty sure I have Raynauds because my left hand will turn red or purple. I have also noticed my hair is thinning. As far as the rash, itchy hands and lip reactions I have never experienced them all at once until the other day. I was tested for Lupus 2 years ago and it was negative. Can anyone give me any suggestions.

Loading...

Hi kosborone, I am sorry to hear that you have those breakouts but have you seen a doctor about having Reynauds? I think it would be a good idea because it sounds like it could be possible. As for the thinning hair, I am not certain what it is but it is a symptom of lupus (despite having tested negative, I know). Have you seen a doctor?
Reply

Loading...

Kosborn-
I suffer from Reynaud's. There is really nothing that can be done about it medically but there are some things you can do to help yourself. One is run cold than very warm water over the area to promote circulation. Another thing would be to massage the area to promote circulation. Make sure you wear gloves if you live in a climate that gets cold and check your hand/fingers often for frostbite.
Crohn's is a nasty disease. Most people with Crohn's do not get all the nutrtion they need from food and that is probably the reason for your hair thinning. You should consult with your doctor and ask if there is any type of supplement that will help you maintain the nutrtion your body needs.
Reply

Loading...